Reply To: THANK YOU

Home The Candida Forum Candida Questions THANK YOU Reply To: THANK YOU

#64079

Able900
Spectator
Topics: 92
Replies: 4811

Diane, I’m going to be honest with you, I really can’t be sure as far as why your stomach area is bothering you so much. I know that one can experience stomach and indigestion problems with die-off, but the problems can also be caused by the Candida itself. However, that being said, I still believe you’re experiencing heavy die-off symptoms simply because of what you’ve been doing leading up to this. I very seriously doubt that you’ve done anything at all that would cause the Candida to be worse. Let’s see how you feel after a few days off of the antifungals.

I would, however, continue to take some probiotics. I’m sorry, but I don’t remember if you’ve mentioned the count of probiotics you’re taking. If you’re taking more than one dose, you could cut it in half for this time period. The probiotics should help instead of bother your stomach.

You mentioned long PMS difficulties; that makes sense actually. Candida can secrete additional estrogens in your body which would cause or contribute to estrogen overload, which in turn can cause increased and worse PMS symptoms.

I hope you have time tomorrow to let me know how you are. Speaking of tomorrow, from around 11 am and for the remainder of the day I’ll be away from the office (if I’m not mistaken, I believe that’s about 5 pm your time).

Able